# SDR YENA20100827117

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 15,743 hours, 5,632 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 15,764 hours, 5,640 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 144 PBI-JFK, CREW DECLARED AN EMERGENCY LANDING INTO JFK DUE TO HYD YELLOW LOW LEVEL.  FOUND HYDRAULIC LEAK AT YELLOW SYSTEM HP MANIFOLD.  REPLACED O-RING ON FITTING REF AMM 29-13-14.  LEAK CHECK OK.
